MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE
Model Number 770-525
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Limb Pain (4836)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath seat by the end user's son who stated the device's seat broke causing the end user to fall.The end user legs are weak and painful.The end user is having difficulty walking.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
unit 3 no.94 dongcheng rd
dong sheng town
zhong shan city, guang dong province 52840 0
CH  528400
MDR Report Key20044029
Report Number2438477-2024-00043
Device Sequence Number8117867
Product Code ILS
UDI-Device Identifier00754021210336
UDI-Public00754021210336
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
Report Date (Section F) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number770-525
Device Catalogue Number770-525
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/06/2024
Event Location Home
Date Report to Manufacturer08/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Date Report Sent to FDA08/22/2024